Alert archive / Alabama / Small Craft Advisories in 2011

Small Craft Advisory 47, NWS Mobile, AL

December 19, 2011

NWS Mobile, AL issued this small craft advisory at Dec 19, 2011, 3:28 AM CST. It took effect at Dec 20, 2011, 12:00 AM CST. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Dec 19, 2011, 3:28 AM CST (09:28 UTC)
In effect from
Dec 20, 2011, 12:00 AM CST
Expired
Dec 20, 2011, 9:19 PM CST
In force
21 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

157 
WHUS74 KMOB 190928
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
328 AM CST MON DEC 19 2011

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR LATE TONIGHT INTO TUESDAY NIGHT...

.AN UPPER SYSTEM WILL MOVE OVER THE PLAINS TODAY INTO
TUESDAY...DEVELOPING A SURFACE LOW OVER THE PLAINS AND BRINGING A
MODERATE TO STRONG ONSHORE FLOW TO THE AREA TONIGHT. AS THIS SURFACE
SYSTEM MOVES OFF NORTH OF THE AREA TUESDAY INTO TUESDAY NIGHT...THE
ONSHORE FLOW WILL WEAKEN.

GMZ650-655-670-675-191730-
/O.NEW.KMOB.SC.Y.0047.111220T0600Z-111221T0200Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
328 AM CST MON DEC 19 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 PM
CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 PM CST
TUESDAY. 

* WINDS: SOUTHEAST WINDS WILL INCREASE TO 20 TO 25 KNOTS TONIGHT.
  WINDS WILL SETTLE BELOW 20 KNOTS TUESDAY EVENING.

* SEAS: SEAS WILL BUILD TO 3 FEET NEAR SHORE TO AROUND 7 FEET WELL
  OFFSHORE LATER TONIGHT INTO TUESDAY...THEN SETTLE TUESDAY NIGHT AS
  THE WINDS SETTLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
5 follow-up statements
913 
WHUS74 KMOB 191752
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1152 AM CST MON DEC 19 2011

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR LATE TONIGHT INTO
TUESDAY NIGHT...

.SOUTHERLY FLOW WILL INCREASE TONIGHT ACROSS THE AREA AS A COLD FRONT
APPROACHES THE AREA. WINDS WILL WEAKEN TUESDAY NIGHT INTO WEDNESDAY
AS THE FRONT STALLS AND LOW PRESSURE MOVES WELL NORTH OF THE AREA.

GMZ650-655-670-675-200300-
/O.CON.KMOB.SC.Y.0047.111220T0600Z-111221T0200Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1152 AM CST MON DEC 19 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 8 PM CST TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
8 PM CST TUESDAY. 

* WINDS: SOUTHEAST WINDS WILL INCREASE TO 20 TO 25 KNOTS TONIGHT AND
  CONTINUE THROUGH TUESDAY NIGHT.

* SEAS: SEAS WILL BUILD TO 3 FEET NEAR SHORE TO AROUND 7 FEET WELL
  OFFSHORE LATER TONIGHT INTO TUESDAY...THEN SUBSIDE TUESDAY NIGHT AS
  THE WINDS DECREASE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
394 
WHUS74 KMOB 200300
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
900 PM CST MON DEC 19 2011

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR LATE TONIGHT INTO
TUESDAY NIGHT...

.SOUTHERLY FLOW WILL INCREASE TONIGHT ACROSS THE AREA AS A COLD
FRONT APPROACHES THE AREA. WINDS WILL WEAKEN TUESDAY NIGHT INTO
WEDNESDAY AS THE FRONT STALLS AND LOW PRESSURE MOVES WELL NORTH
OF THE AREA.

GMZ650-655-670-675-201200-
/O.CON.KMOB.SC.Y.0047.111220T0600Z-111221T0200Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
900 PM CST MON DEC 19 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 8 PM CST TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
8 PM CST TUESDAY. 

* WINDS: SOUTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS OVERNIGHT 
  AND CONTINUE THROUGH TUESDAY NIGHT. 

* SEAS: SEAS WILL BUILD TO 3 TO 4 FEET NEAR SHORE TO AROUND 7 FEET 
  WELL OFFSHORE LATER TONIGHT INTO TUESDAY...THEN SUBSIDE 
  TUESDAY NIGHT AS THE WINDS DECREASE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
885 
WHUS74 KMOB 201326
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
726 AM CST TUE DEC 20 2011

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH 8 PM THIS
EVENING...

.SOUTHERLY FLOW WILL INCREASE AS A COLD FRONT APPROACHES THE MARINE
AREA FROM THE WEST. WINDS WILL BE AROUND 20 KNOTS OVER THE GULF
WATERS TODAY. WINDS WILL WEAKEN TONIGHT INTO WEDNESDAY AS THE FRONT
STALLS AND LOW PRESSURE MOVES WELL NORTH OF THE AREA.

GMZ650-655-670-675-202130-
/O.CON.KMOB.SC.Y.0047.000000T0000Z-111221T0200Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
726 AM CST TUE DEC 20 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS
EVENING. 

* WINDS: SOUTHEAST WINDS WILL INCREASE TO AROUND 20 KNOTS TODAY OVER
  THE GULF WATERS.

* SEAS: SEAS WILL BUILD TO 3 TO 5 FEET NEAR SHORE AND UP TO AROUND 7
  FEET WELL OFFSHORE TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
355 
WHUS74 KMOB 202107
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
307 PM CST TUE DEC 20 2011

...A SMALL CRAFT ADVISORY IN EFFECT THROUGH 10 PM THIS EVENING...

.MODERATE TO STRONG SOUTHERLY FLOW WILL CONTINUE AS A COLD FRONT
APPROACHES THE MARINE AREA FROM THE WEST. WINDS WILL BE AROUND 20
KNOTS OVER THE GULF WATERS THROUGH THIS EVENING. WINDS WILL WEAKEN
TONIGHT INTO WEDNESDAY AS THE FRONT STALLS AND LOW PRESSURE MOVES
WELL NORTH OF THE AREA.

GMZ650-655-670-675-210400-
/O.EXT.KMOB.SC.Y.0047.000000T0000Z-111221T0400Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
307 PM CST TUE DEC 20 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM CST THIS
EVENING. 

* WINDS: SOUTHEAST WINDS AROUND 20 KNOTS.

* SEAS: SEAS 3 TO 5 FEET NEAR SHORE AND UP TO AROUND 7 FEET WELL
  OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
850 
WHUS74 KMOB 210319
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
919 PM CST TUE DEC 20 2011

...AREAS OF DENSE FOG WILL PERSIST OVER THE NEAR SHORE COASTAL WATERS
OF ALABAMA THROUGH EARLY WEDNESDAY MORNING...

.DENSE FOG WITH VISIBILITIES LESS THAN ONE NAUTICAL MILE WILL PERSIST
OVER THE NEAR SHORE COASTAL WATERS AND BAYS OF ALABAMA THROUGH EARLY
WEDNESDAY MORNING. THE DENSE FOG WILL MAKE NAVIGATION ON MOBILE BAY
AND ALONG THE MISSISSIPPI SOUND AROUND DAUPHIN ISLAND HAZARDOUS DUE
TO THE RESTRICTED VISIBILITIES.  

GMZ650-211200-
/O.CAN.KMOB.SC.Y.0047.000000T0000Z-111221T0400Z/
/O.NEW.KMOB.MF.Y.0019.111221T0319Z-111221T1200Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
919 PM CST TUE DEC 20 2011

...DENSE FOG ADVISORY IN EFFECT UNTIL 6 AM CST WEDNESDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST WEDNESDAY. THE SMALL
CRAFT ADVISORY HAS BEEN CANCELED. 

* WINDS: SOUTHEAST WINDS 15 KNOTS AND GUSTY.

* SEAS: SEAS 5 TO 6 FEET OVER THE GULF WATERS OUT TO 60 NM. 

* VISIBILITY: LESS THAN ONE QUARTER OF A MILE OVER PORTIONS OF MOBILE
  AND THE MISSISSIPPI SOUND NEAR DAUPHIN ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS. 

&&

$$

GMZ655-670-675-210430-
/O.CAN.KMOB.SC.Y.0047.000000T0000Z-111221T0400Z/
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
919 PM CST TUE DEC 20 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELED THE SMALL
CRAFT ADVISORY. 

WINDS HAVE DECREASED TO AROUND 15 KNOTS WITH SEAS NOW AROUND 6 FEET
OFFSHORE. THE WINDS WILL GUST PERIODICALLY TO NEAR 20 KNOTS THROUGH
EARLY MORNING AS A COLD FRONT MOVES IN FROM THE NORTHWEST. SMALL
CRAFT SHOULD STILL EXERCISE CAUTION DUE TO THE INCREASED SEAS
OFFSHORE AND GUSTY WINDS.  

$$

GMZ630-211200-
/O.NEW.KMOB.MF.Y.0019.111221T0319Z-111221T1200Z/
MOBILE BAY-
919 PM CST TUE DEC 20 2011

...DENSE FOG ADVISORY IN EFFECT UNTIL 6 AM CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST WEDNESDAY. 

* VISIBILITY: LESS THAN ONE NAUTICAL MILE THROUGH 6 AM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS. 

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Dec 18, 11:38 PM CST, 3 hours 50 minutes earlier.

Area forecast discussion, Dec 18, 11:38 PM CST, 3 hours 50 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1138 PM CST SUN DEC 18 2011

.AVIATION (06Z ISSUANCE)...VFR CONDITIONS WILL CONTINUE THROUGH
EARLY MONDAY AFTERNOON. INCREASING SOUTHEASTERLY FLOW WILL BEGIN TO
BRING IN ABUNDANT LOW LEVEL MOISTURE LATE AFTERNOON...CONTINUING INTO
MONDAY NIGHT. CIGS ARE FORECAST TO LOWER TO MVFR LEVELS BY LATE
AFTERNOON...DROPPING DOWN TO BORDERLINE IFR LEVELS BY MID TO LATE
EVENING. 34/JFB

&&

.PREVIOUS DISCUSSION...

.SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)...SURFACE HIGH PRESSURE
WILL CONTINUE TO MOVE EAST OF THE AREA TONIGHT WITH AN EAST TO
SOUTHEAST FLOW DEVELOPING LATE TONIGHT. MEANWHILE...HIGH CLOUDS WILL
MOVE INTO THE AREA OVERNIGHT AS THE UPPER LOW OVER THE SOUTHWEST
CONTINUES TO MOVE EAST. THIS WILL KEEP TEMPERATURES TONIGHT SEVERAL
DEGREES WARMER ACROSS WESTERN SECTIONS. SOUTHEAST FLOW WILL INCREASE
MONDAY WITH A SHORTWAVE RIDGE BUILDING ACROSS THE SOUTHEAST. THIS
WILL SEND TEMPS INTO THE MID AND UPPER 60S AREAWIDE WITH INCREASING
CLOUDS. AS THE UPPER LOW MOVES INTO THE SOUTHERN PLAINS BY MONDAY
AFTERNOON CYCLOGENESIS IS EXPECTED TO TAKE PLACE ACROSS THE NORTHERN
TEXAS. THE SFC LOW AND PARENT UPPER LOW WILL TRACK NORTHEASTWARD TO
NORTHERN ARKANSAS BY TUESDAY AFTERNOON...WITH THE ASSOCIATED COLD
FRONT APPROACHING THE MISSISSIPPI RIVER. STRONG WARM AIR ADVECTION
WILL CAUSE SHOWERS TO BREAK OUT ACROSS THE CENTRAL GULF COAST LATE
TUESDAY MORNING THROUGH THE AFTERNOON. COVERAGE WILL CONTINUE TO
INCREASE THROUGH THE LATE AFTERNOON INTO TUESDAY NIGHT AS THE COLD
FRONT APPROACHES. WHILE AN ISOLATED SEVERE STORM CANNOT BE RULED OUT
TUESDAY NIGHT...THE PRIMARY SEVERE WEATHER THREAT IS EXPECTED TO
REMAIN TO OUR NORTHWEST WERE THE BETTER JET DYNAMICS WILL BE
LOCATED. WIDESPREAD CLOUDS AND WEAK LAPSE RATES WILL LIMIT
INSTABILITY AND THE CHANCES FOR SEVERE STORMS ACROSS THE GULF COAST.
13/JC

.LONG TERM (WEDNESDAY THROUGH SATURDAY)...USING THE PREFERRED ECMWF
SOLUTION...THE SYSTEM CONTINUES TO THE NEW ENGLAND AREA BY WEDNESDAY
NIGHT WITH THE TRAILING FRONT CONTINUING SLOWLY THROUGH MUCH OF THE
FORECAST AREA AND STALLS WEDNESDAY NIGHT STRETCHING FROM COASTAL
NORTHWEST FLORIDA TO THE MISSISSIPPI RIVER DELTA.  WILL HAVE CHANCE
POPS FOR MUCH OF THE AREA WEDNESDAY THEN SMALL POPS JUST FOR EXTREME
SOUTH CENTRAL ALABAMA AND PART OF THE NORTHWEST FLORIDA PANHANDLE
WEDNESDAY NIGHT.  THE ECMWF BRINGS A STRONG SHORTWAVE ACROSS THE
SOUTHERN PLAINS MEANWHILE WHICH MOVES ACROSS THE SOUTHEASTERN STATES
THURSDAY INTO THURSDAY NIGHT.  A SURFACE LOW DEVELOPS ON THE
QUASI-STATIONARY FRONTAL BOUNDARY AND MOVES NORTHEASTWARD ACROSS THE
FORECAST AREA SUPPORTING GOOD CHANCE POPS THURSDAY AND THURSDAY
NIGHT.  THIS NEXT SYSTEM FINALLY PUSHES THE FRONTAL BOUNDARY WELL
EAST OF THE AREA AND WILL HAVE SMALL POPS OVER THE SOUTHEASTERN
PORTION FRIDAY THEN DRY FRIDAY NIGHT AND SATURDAY.  TEMPERATURES ARE
CHALLENGING THROUGH THE PERIOD.  WILL HAVE MILD TEMPERATURES FOR
MUCH OF THE AREA WEDNESDAY THEN TRENDING COOLER TO SEASONABLE VALUES
BY SATURDAY. /29

.MARINE...NORTHEAST WINDS WILL BECOME SOUTHEAST ON MONDAY AS A LOW
PRESSURE SYSTEM ADVANCES INTO THE SOUTHERN PLAINS. THE ONSHORE FLOW
BECOMES STRONG MONDAY NIGHT INTO TUESDAY THEN GRADUALLY DECREASES AS
THE LOW PRESSURE SYSTEM MOVES OFF TO THE NORTHEAST. A WEAKENING COLD
FRONT WILL THEN MOVE THROUGH THE AREA ON WEDNESDAY. THIS FRONT WILL
STALL JUST SOUTH OF THE AREA WEDNESDAY NIGHT...THEN RETREAT NORTH AS
ANOTHER UPPER SYSTEM APPROACHES THE AREA. /22

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Dec 18, 2:14 PM CST, 13 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
214 PM CST SUN DEC 18 2011

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-192015-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
214 PM CST SUN DEC 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INTERIOR
SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...THE
WESTERN FLORIDA PANHANDLE AND THE ADJACENT GULF COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...THIS AFTERNOON THROUGH MONDAY MORNING

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY AFTERNOON THROUGH SATURDAY

A LOW PRESSURE SYSTEM WILL BRING A CHANCE FOR THUNDERSTORMS TUESDAY
INTO TUESDAY NIGHT. ATMOSPHERIC CONDITIONS MAY ALLOW FOR A FEW
STORMS TO BECOME STRONG BUT SEVERE STORM DEVELOPMENT IS NOT
ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH SATURDAY.

GMZ630-650-655-670-675-192015-
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
214 PM CST SUN DEC 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INTERIOR
SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...THE
WESTERN FLORIDA PANHANDLE AND THE ADJACENT GULF COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...THIS AFTERNOON THROUGH MONDAY MORNING

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY AFTERNOON THROUGH SATURDAY

SOUTHEAST WINDS AND SEAS WILL INCREASE OVER THE COASTAL WATERS MONDAY
NIGHT AND TUESDAY...CREATING HAZARDOUS CONDITIONS FOR SMALL CRAFT.
THUNDERSTORMS ARE ALSO EXPECTED TUESDAY AND TUESDAY NIGHT. A FEW MAY
BECOME STRONG TO SEVERE....BUT ORGANIZED SEVERE WEATHER IS NOT
EXPECTED.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH SATURDAY.

Nearby

Small Craft Advisories in Alabama, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.